Publications

Found 11 results

Sort by: Author Title Type [ Year  (Desc)]
Submitted
2005
MURIUKI JN. "Some classes of correlation functions with the aid of operators in Hilbert spaces." Accepted in the African Journal of Science and Technology. 2005.
2004
J.N.Muriuki. "Linearly representable nonstationary sequences in Hilbert Spaces. ." International Journal of BioChemiPhysics,. 2004;13(2):4-15.
J.N.Muriuki. "Quasistationary sequences in Hilbert spaces." African Journal of Science and technology (AJST) science and Engineering. 2004;5(5):83-91.
2003
1994
1990
J.N.Muriuki. Non-stationary curves in Hilbert Spaces with linearly representable displacements. Ukraine: Kharkov State University; 1990.
1989
J.N.Muriuki. "Curves in Hilbert Spaces with non-stationary increments." Journal of Mathematics: Functional analysis and its applications.. 1989;102:80-91.
1987
1985
J.N.Muriuki. Non-linear prognoses of Markov's process. Kharkov,; 1985.

UoN Websites Search